Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Tingling and numbness in upper and lower limb, GBS, Chronic inflammatory polyneuropathy, Wysolone 20 mg, aciloc 150, rejunex OD, shelkal

i am 24 y male. i am suffering 4m tingling & numbness in both upper limb & lower limb since 5.5 month. by ncv study dr diagnosis its GBS we done plasmaferesis at 4 times, it recover up to 70% but slowly it increases, now dr say its CIDP . my soles muscles are very loose. no sensation in palm & sole. so i cant walk properly & now i m taking tab wysolone 20mg (1-0-0) tab aciloc 150 (1-0-1) tab rejunex od (1-0-0) tab shelkal (1-0-0) Plz help me
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
In cases of GB syndrome, plasmapheresis causes maximum improvement but this improvement again deteriorates once the body generates fresh antibodies. You are getting the correct treatment. You need to follow your doctor's advise and prescriptions.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor